# SDR AALA202311130681

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 16,995 hours, 7,279 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS WOULD NOT EXTEND PAST 15 ON APPROACHAIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED FSEU (FLAP SLAT ELECTRONICS UNIT). PERFORMED SUCCESSFUL BITE TEST OF FSEU. PER AMM 27-51-00. NO DEFECTS NOTED AT THIS TIME.
